A notion of stability for k-means clustering - Archive ouverte HAL Access content directly
Journal Articles Electronic Journal of Statistics Year : 2018

A notion of stability for k-means clustering


In this paper, we define and study a new notion of stability for the $k$-means clustering scheme building upon the notion of quantization of a probability measure. We connect this notion of stability to a geometric feature of the underlying distribution of the data, named absolute margin condition, inspired by recent works on the subject.
Fichier principal
Vignette du fichier
new_kmeans.pdf (195.48 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01694318 , version 1 (27-01-2018)
hal-01694318 , version 2 (08-03-2018)



Thibaut Le Gouic, Quentin Paris. A notion of stability for k-means clustering. Electronic Journal of Statistics , 2018, 12 (2), pp.4239-4263. ⟨10.1214/18-EJS1500⟩. ⟨hal-01694318v2⟩
168 View
141 Download



Gmail Facebook X LinkedIn More